RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1985, Volume 37, Issue 2, Pages 220–236 (Mi mz5299)  

This article is cited in 1 scientific paper (total in 1 paper)

Polygonal Dirichlet Kernels and growth of Lebesgue constants

A. A. Yudin, V. A. Yudin


Full text: PDF file (1005 kB)

English version:
Mathematical Notes, 1985, 37:2, 124–135

Bibliographic databases:

UDC: 517.5
Received: 04.01.1984

Citation: A. A. Yudin, V. A. Yudin, “Polygonal Dirichlet Kernels and growth of Lebesgue constants”, Mat. Zametki, 37:2 (1985), 220–236; Math. Notes, 37:2 (1985), 124–135

Citation in format AMSBIB
\Bibitem{YudYud85}
\by A.~A.~Yudin, V.~A.~Yudin
\paper Polygonal Dirichlet Kernels and growth of Lebesgue constants
\jour Mat. Zametki
\yr 1985
\vol 37
\issue 2
\pages 220--236
\mathnet{http://mi.mathnet.ru/mz5299}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=784367}
\zmath{https://zbmath.org/?q=an:0649.42002|0575.42002}
\transl
\jour Math. Notes
\yr 1985
\vol 37
\issue 2
\pages 124--135
\crossref{https://doi.org/10.1007/BF01156757}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985ASP9700026}


Linking options:
  • http://mi.mathnet.ru/eng/mz5299
  • http://mi.mathnet.ru/eng/mz/v37/i2/p220

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Dyachenko, “Some problems in the theory of multiple trigonometric series”, Russian Math. Surveys, 47:5 (1992), 103–171  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:164
    Full text:80
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019